Best Discrete Mean Rational Approximation.

Charles B. Dunham

Aequationes mathematicae (1974)

  • Volume: 11, page 107-110
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Dunham, Charles B.. "Best Discrete Mean Rational Approximation.." Aequationes mathematicae 11 (1974): 107-110. <>.

author = {Dunham, Charles B.},
journal = {Aequationes mathematicae},
pages = {107-110},
title = {Best Discrete Mean Rational Approximation.},
url = {},
volume = {11},
year = {1974},

AU - Dunham, Charles B.
TI - Best Discrete Mean Rational Approximation.
JO - Aequationes mathematicae
PY - 1974
VL - 11
SP - 107
EP - 110
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.